# SDR AALA201905139017

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 28,900 hours, 12,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS WOULD NOT TURN OFF. MAINTENANCE ACCOMPLISHED RESET OF EMERGENCY LIGHTS SYSTEM CHECKS PER AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
